| Model Number |
CI-1500-04 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
12/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2024, the recipient reportedly underwent and mri and bandaging protocol was not followed.The recipient's magnet reportedly rotated.On (b)(6) 2024, the recipient's magnet was revised.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient has reportedly resumed device use.No further treatment details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.